Alert archive / Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS Morristown, TN

May 6, 2022Sullivan County, Tennessee; 7 counties in Virginia

NWS Morristown, TN issued this severe thunderstorm warning at May 6, 2022, 6:14 PM EDT for Sullivan County, Tennessee; 7 counties in Virginia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2022, 6:14 PM EDT (22:14 UTC)
Expired
May 6, 2022, 7:00 PM EDT
In force
46 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sullivan County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 107 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 6:40 PM EDTTSTM WND DMG5 S Collingwood, VASEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:41 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

114 
WUUS54 KMRX 062214
SVRMRX
TNC163-VAC105-167-169-191-195-520-720-062300-
/O.NEW.KMRX.SV.W.0049.220506T2214Z-220506T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
614 PM EDT Fri May 6 2022

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Western Sullivan County in east Tennessee...
  Southwestern Russell County in southwestern Virginia...
  Northeastern Lee County in southwestern Virginia...
  The City of Bristol in southwestern Virginia...
  The City of Norton in southwestern Virginia...
  Scott County in southwestern Virginia...
  Western Washington County in southwestern Virginia...
  Wise County in southwestern Virginia...

* Until 700 PM EDT.

* At 613 PM EDT, severe thunderstorms were located along a line
  extending from near Jonesville to 8 miles southwest of Gate City 
  to Gray, moving northeast at 45 mph.  This line of storm has a 
  history of producing damaging winds.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kingsport, Bristol Tn, Bristol Va, Abingdon, Norton, Lebanon, Wise,
  Gate City, Big Stone Gap and Weber City.

This includes the following highways...
 Interstate 26 in Tennessee between mile markers 1 and 5.
 Interstate 81 in Tennessee between mile markers 58 and 75.
 Interstate 81 in Virginia between mile markers 1 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EDT for east
Tennessee...and southwestern Virginia.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3703 8248 3696 8236 3699 8230 3694 8213
      3671 8180 3644 8242 3644 8249 3653 8261
      3659 8261 3659 8273 3671 8304 3708 8266
TIME...MOT...LOC 2213Z 229DEG 37KT 3666 8305 3656 8269 3642 8249 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DH
1 follow-up statement
198 
WWUS54 KMRX 062240
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
640 PM EDT Fri May 6 2022

VAC105-720-062250-
/O.CAN.KMRX.SV.W.0049.000000T0000Z-220506T2300Z/
Lee VA-City of Norton VA-
640 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE  AND THE CITY
OF NORTON IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EDT for east
Tennessee...and southwestern Virginia.

LAT...LON 3700 8244 3696 8236 3699 8230 3694 8213
      3671 8180 3648 8233 3669 8266
TIME...MOT...LOC 2240Z 230DEG 53KT 3678 8248 3669 8227 3655 8207 

$$

TNC163-VAC167-169-191-195-520-062300-
/O.CON.KMRX.SV.W.0049.000000T0000Z-220506T2300Z/
Sullivan TN-Russell VA-City of Bristol VA-Scott VA-Washington VA-
Wise VA-
640 PM EDT Fri May 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTH CENTRAL SULLIVAN...SOUTHWESTERN RUSSELL...EASTERN SCOTT...
WESTERN WASHINGTON AND SOUTHEASTERN WISE COUNTIES AND THE CITY OF
BRISTOL...

At 640 PM EDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Gate City to 8 miles north of
Walnut Hill to 6 miles southeast of Bristol Va, moving northeast at
60 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kingsport, Bristol Tn, Bristol Va, Abingdon, Lebanon, Gate City,
Weber City, Cleveland Va, Walnut Hill and Coeburn.

This includes the following highways...
 Interstate 81 in Tennessee between mile markers 66 and 75.
 Interstate 81 in Virginia between mile markers 1 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EDT for east
Tennessee...and southwestern Virginia.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 8244 3696 8236 3699 8230 3694 8213
      3671 8180 3648 8233 3669 8266
TIME...MOT...LOC 2240Z 230DEG 53KT 3678 8248 3669 8227 3655 8207 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:11 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 6, 3:11 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
311 PM EDT Fri May 6 2022

.SHORT TERM (Tonight and Saturday)...

Key Messages:

1. The severe thunderstorm threat will continue through the
remainder of the afternoon, diminishing this evening.

2. Lingering showers under an upper low on Saturday, with cooler
temperatures.

Discussion:

The threat of severe thunderstorms continues for the entire area,
with the threat shifting to the northeastern portions over the
next few hours. Radar signatures in last hour have shown less
rotation, so the tornado threat may be diminishing, although it
cannot be ruled out entirely yet in southern sections. The primary
threats through the evening will be large hail and damaging winds.
The large hail threat will be rising in the next hour or two as
WBZ heights drop with the passage of the mid/upper trough axis.
The severe threat will end once the trough moves east, which is
expected to occur around 00-02Z.

A slow-moving closed mid/upper low will track across the central
Appalachians tonight, and be located near the Chesapeake Bay area
tomorrow. Cold temps aloft and overcast cloud cover will keep
temperatures well below normal through Saturday. Light showers
under the low will be scattered to numerous through the day, with
greater coverage in northern sections.

DGS

.LONG TERM (Saturday Night through Friday)...

Key Messages:

1. Some lingering showers possible Saturday night, mainly across far
NE TN and SW VA.

2. Warming temperatures and dry conditions into the new work week.

Discussion:

On Saturday night, an upper level low ENE of the CWA will continue
to shift eastward through the weekend, all while a deepening trough
over the western CONUS begins to amplify ridging over the midwest.
Some lingering activity will be possible Saturday night as the upper
level low still meanders eastward, however, just expect light rain
showers generally in far northeast TN and southwest VA.

Heading into the work week, the synoptic pattern will continue to
amplify. This will result in upper level ridging and surface high
pressure influencing the weather across the south and central
Appalachian region. Warming temperatures can be expected into the
midweek with temperatures above normal by Tuesday through Thursday.

By the end of the week, guidance suggest the upper level low
shifting ENE at the start of the period will sink back southward.
There still remains some discrepancies among long term guidance,
nonetheless, NBM has populated with a return of some slight chance
to chance PoPs Thursday and Friday afternoon. Currently nothing
stands out enough to go against it this far out. Temperatures should
remain above normal Friday as well.

KS

&&

.AVIATION...
18Z TAF DISCUSSION.

Thunderstorms will be affecting the area through the rest of the
afternoon, tracking from SW to NE. Gusty winds are expected at the
TAF sites with the storms, along with IFR vis in heavy rainfall.
Most of this activity should exit the area by 00Z. Tonight, an
upper low pressure system will track overhead, which will lead to
low clouds developing at all sites. MVFR cigs are expected to
prevail, although IFR may be possible at TYS and moreso at TRI. A
few scattered showers will also linger into tomorrow morning at
TRI.

DGS

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             56  65  52  76  54 /  20  20   0   0   0
Knoxville McGhee Tyson Airport, TN  55  61  51  72  51 /  40  40  10   0   0
Oak Ridge, TN                       55  63  50  72  51 /  40  30  10   0   0
Tri Cities Airport, TN              54  60  49  68  47 /  80  80  40  10   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, May 6, 2:54 PM EDT, 3 hours 20 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Morristown TN
254 PM EDT Fri May 6 2022

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-071900-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
254 PM EDT Fri May 6 2022 /154 PM CDT Fri May 6 2022/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

A threat of severe storms will continue across the entire area for
the remainder of the afternoon. Damaging winds and large hail are
the main threats. Isolated tornadoes are also possible. The severe
threat is expected to diminish between 6 and 9 pm EDT.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will continue to be needed through this afternoon.

In the hours before

Local storm report, May 6, 5:12 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
512 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             CHESTNUT HILL           35.93N 83.34W
05/06/2022  M1.00 INCH       JEFFERSON          TN   PUBLIC

&&
Local storm report, May 6, 5:28 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
528 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     MAYNARDVILLE            36.25N 83.81W
05/06/2022                   UNION              TN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&
Local storm report, May 6, 5:29 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
529 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     SHARPS CHAPEL           36.34N 83.81W
05/06/2022                   UNION              TN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&
Local storm report, May 6, 5:45 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
545 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             1 S GREENEVILLE         36.16N 82.82W
05/06/2022  E1.00 INCH       GREENE             TN   PUBLIC

            QUARTER SIZE HAIL REPORTED 1 MILE SOUTH OF
            GREENVILLE.

&&
Local storm report, May 6, 6:05 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
605 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND DMG     6 NNE TAZEWELL          36.53N 83.53W
05/06/2022                   CLAIBORNE          TN   PUBLIC

            SEVERAL TREES AND POWER LINES DOWN.

&&

DH
Local storm report, May 6, 6:09 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
609 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     2 SW ROGERSVILLE        36.39N 83.03W
05/06/2022                   HAWKINS            TN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN SEVERAL LOCATIONS
            ACROSS THE COUNTY.

&&

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:04 PM EDTSpecial Weather StatementMRXScott26 min
May 5, 8:14 PM EDTSevere Thunderstorm WarningMRXScott46 min
May 5, 10:02 PM EDTSpecial Weather StatementMRXAnderson43 min
May 6, 12:54 AM EDTSpecial Weather StatementMRXUnion51 min
May 6, 9:43 AM EDTSpecial Weather StatementMRXKnox, Union47 min
May 6, 12:41 PM EDTSpecial Weather StatementMRXLoudon49 min
May 6, 12:56 PM EDTSpecial Weather StatementMRXClaiborne49 min
May 6, 1:02 PM EDTSpecial Weather StatementMRXBlount43 min
May 6, 1:03 PM EDTTornado WarningMRXClaiborne16 min
May 6, 1:07 PM EDTAreal Flood AdvisoryMRXCampbell, Claiborne, Union5 hr
May 6, 1:23 PM EDTSpecial Weather StatementMRXKnox52 min
May 6, 1:27 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Sevier48 min
May 6, 1:36 PM EDTSpecial Weather StatementMRXMarion39 min
May 6, 1:38 PM EDTSpecial Weather StatementMRXLoudon, McMinn52 min
May 6, 1:45 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson, Knox, Union45 min
May 6, 1:52 PM EDTSevere Thunderstorm WarningMRXMarion, Sequatchie38 min
May 6, 1:56 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Monroe, Roane49 min
May 6, 2:02 PM EDTSevere Thunderstorm WarningMRXHamblen, Jefferson, Knox, Sevier43 min
May 6, 2:16 PM EDTSpecial Weather StatementMRXScott29 min
May 6, 2:16 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe26 min
May 6, 2:23 PM EDTFlash Flood WarningMRXBlount, Knox, Loudon, Monroe, Sevier3 hr
May 6, 2:29 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins46 min
May 6, 2:31 PM EDTSpecial Weather StatementMRXMeigs, Rhea44 min
May 6, 2:33 PM EDTSpecial Weather StatementMRXMarion, Sequatchie42 min
May 6, 2:36 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox39 min
May 6, 2:37 PM EDTAreal Flood AdvisoryMRXScott3 hr
May 6, 2:38 PM EDTSpecial Weather StatementMRXBradley, McMinn52 min
May 6, 2:43 PM EDTSpecial Weather StatementMRXHamblen47 min
May 6, 2:48 PM EDTSpecial Weather StatementMRXCampbell27 min
May 6, 2:56 PM EDTSpecial Weather StatementMRXMorgan, Scott49 min
May 6, 3:06 PM EDTSpecial Weather StatementMRXGrainger, Hamblen39 min
May 6, 3:06 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Rhea, Roane39 min
May 6, 3:08 PM EDTSpecial Weather StatementMRXHawkins52 min
May 6, 3:14 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson46 min
May 6, 3:15 PM EDTSpecial Weather StatementMRXCampbell45 min
May 6, 3:16 PM EDTSevere Thunderstorm WarningMRXHancock, Hawkins20 min
May 6, 3:20 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Scott40 min
May 6, 3:23 PM EDTSpecial Weather StatementMRXLoudon, McMinn, Meigs52 min
May 6, 3:23 PM EDTSpecial Weather StatementMRXUnion37 min
May 6, 3:29 PM EDTSevere Thunderstorm WarningMRXBlount, McMinn, Monroe46 min
May 6, 3:37 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Monroe38 min
May 6, 3:41 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton49 min
May 6, 3:44 PM EDTAreal Flood AdvisoryMRXCampbell, Scott4 hr
May 6, 3:45 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Roane45 min
May 6, 3:49 PM EDTSevere Thunderstorm WarningMRXAnderson, Morgan, Scott41 min
May 6, 3:57 PM EDTSevere Thunderstorm WarningMRXCocke, Greene33 min
May 6, 4:07 PM EDTSpecial Weather StatementMRXPolk38 min
May 6, 4:10 PM EDTAreal Flood AdvisoryMRXMonroe3 hr
May 6, 4:10 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier50 min
May 6, 4:11 PM EDTAreal Flood AdvisoryMRXMcMinn3 hr
May 6, 4:15 PM EDTSevere Thunderstorm WarningMRXCampbell45 min
May 6, 4:25 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Grainger, Jefferson, Knox, Sevier and 1 more50 min
May 6, 4:28 PM EDTSevere Thunderstorm WarningMRXGreene, Sullivan, Washington47 min
May 6, 4:40 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Union50 min
May 6, 4:47 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier43 min
May 6, 4:55 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more50 min
May 6, 4:58 PM EDTSevere Thunderstorm WarningMRXSullivan, Washington34 min
May 6, 5:11 PM EDTAreal Flood AdvisoryMRXBlount, Knox, Loudon, Monroe, Sevier79 min
May 6, 5:22 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Unicoi, Washington38 min
May 6, 5:23 PM EDTSevere Thunderstorm WarningMRXJohnson37 min
May 6, 5:27 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock48 min
May 6, 5:41 PM EDTSevere Thunderstorm WarningMRXGreene, Hancock, Hawkins, Sullivan, Washington49 min
May 6, 5:56 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington49 min
May 6, 6:29 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan46 min
May 6, 4:31 PM EDTSevere Thunderstorm WarningMRXRussell, Washington, City of Bristol44 min
May 6, 4:36 PM EDTTornado WarningMRXWashington, City of Bristol39 min
May 6, 5:03 PM EDTTornado WarningMRXWashington42 min
May 6, 5:29 PM EDTAreal Flood AdvisoryMRXRussell, Scott, Washington, City of Bristol3 hr
May 6, 6:56 PM EDTSevere Thunderstorm WarningMRXRussell, Washington34 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2022Severe Thunderstorm Warnings in Tennessee, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.